# SDR AALA2018082069019

- Difficulty date: August 15, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 65,855 hours, 24,901 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 2271500002
- Part serial: H0901
- Condition: Faulty
- Location: Nlg
- Part time: 65,855 hours, 24,901 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, NOSE GEAR DOORS DID NOT FULLY CLOSE RECYCLED GEAR. AT 200 KNOTS, DOORS CLOSED AFTER ABOUT 10 TO 20 SECONDS. MAINTENANCE REPLACED NOSE LANDING GEAR DOOR ACTUATOR IAW TSM 32-31-00-810-859-A AND AMM 32-31-16-000-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
